Presenter(s): Randy Baxley

Talk Title: Ultimate Language Shootout IV: QUASI

5 min pre: 5:08 pm Talk Start: 5:13 pm Length: 0:07:00 End -5m: 5:15 pm End: 5:20 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Greg Kettler Talk ID: 2464 Talk Title: Ultimate Language Shootout IV: Haskell or: How a List Comprehension Is Like a Burrito 17 5 min pre: 7:20 pm Talk Start: 7:25 pm Length: 0:07:00 **End -5m:** 7:27 pm **End:** 7:32 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 2465 15

Presenter(s): Feihong Hsu

Talk Title: Ultimate Language Shootout IV: CoffeeScript

5 min pre: 7:32 pm **Talk Start:** 7:37 pm **Length:** 0:07:00 **End -5m:** 7:39 pm **End:** 7:44 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)

Talk Title: Ultimate Language Shootout IV: Ruby

[] Introduce the presenter(s) and the talk

Presenter(s): Ross Heflin

Talk ID: 2466 14

5 min pre: 7:46 pm **Talk Start:** 7:51 pm **Length:** 0:07:00 **End -5m:** 7:53 pm **End:** 7:58 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 2462 16

Presenter(s): David S	Talk ID: 2463					
Talk Title: Ultimat	18					
5 min pre: 8:01 pm	Talk Start: 8:06 pm	Length: 0:07:00	End -5m: 8:08 pm	End: 8:13 pm		
[] Have a water bottle for ready for the presenter						
[] Ensure presenter has microphone and completed sound check (if not, poke AV team)						
[] Check that HDMI is plugged into the presenter's laptop						
 Ensure presenter's display appears on the projector and confidence monitors 						
[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound						

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Philip I	Talk ID: 2461					
Talk Title: Ultimat	51					
5 min pre: 8:10 pm	Talk Start: 8:15 pm	Length: 0:07:00	End -5m: 8:17 pm	End: 8:22 pm		
[] Have a water bottle for ready for the presenter						
[] Ensure presenter has microphone and completed sound check (if not, poke AV team)						
[] Check that HDMI is plugged into the presenter's laptop						
[] Ensure presenter's display appears on the projector and confidence monitors						

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk